# SDR USAA2011071900023

- Difficulty date: June 27, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVLE 2 GALVANIC CORROSION ON SEAT RAIL FLOORBEAM BETWEEN FR64 TO FR66 + 5 INCHES, Y1292.  REPLACED SEAT RAIL FLOORBEAM  IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472815.
